Követés
Michael Neilan
Michael Neilan
Department of Mathematics, University of Pittsburgh
E-mail megerősítve itt: pitt.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the divergence constraint in mixed finite element methods for incompressible flows
V John, A Linke, C Merdon, M Neilan, LG Rebholz
SIAM review 59 (3), 492-544, 2017
4212017
Conforming and divergence-free Stokes elements on general triangular meshes
J Guzmán, M Neilan
Mathematics of Computation 83 (285), 15-36, 2014
1972014
Stokes complexes and the construction of stable finite elements with pointwise mass conservation
RS Falk, M Neilan
SIAM Journal on Numerical Analysis 51 (2), 1308-1326, 2013
1762013
Recent developments in numerical methods for fully nonlinear second order partial differential equations
X Feng, R Glowinski, M Neilan
siam REVIEW 55 (2), 205-267, 2013
1502013
Vanishing moment method and moment solutions for fully nonlinear second order partial differential equations
X Feng, M Neilan
Journal of Scientific Computing 38 (1), 74-98, 2009
1262009
Mixed finite element methods for the fully nonlinear Monge–Ampère equation based on the vanishing moment method
X Feng, M Neilan
SIAM Journal on Numerical Analysis 47 (2), 1226-1250, 2009
1172009
Conforming and divergence-free Stokes elements in three dimensions
J Guzmán, M Neilan
IMA Journal of Numerical Analysis 34 (4), 1489-1508, 2014
1112014
𝒞⁰ penalty methods for the fully nonlinear Monge-Ampère equation
S Brenner, T Gudi, M Neilan, L Sung
Mathematics of Computation 80 (276), 1979-1995, 2011
1082011
Discrete and conforming smooth de Rham complexes in three dimensions
M Neilan
Mathematics of Computation 84 (295), 2059-2081, 2015
932015
A family of nonconforming elements for the Brinkman problem
G Johnny, N Michael
IMA Journal of Numerical Analysis 32 (4), 1484-1508, 2012
802012
Numerical analysis of strongly nonlinear PDEs
M Neilan, AJ Salgado, W Zhang
Acta Numerica 26, 137-303, 2017
662017
Inf-sup stable finite elements on barycentric refinements producing divergence--free approximations in arbitrary dimensions
J Guzmán, M Neilan
SIAM Journal on Numerical Analysis 56 (5), 2826-2844, 2018
632018
Finite element approximations of the three dimensional Monge-Ampere equation
SC Brenner, M Neilan
ESAIM: Mathematical Modelling and Numerical Analysis 46 (5), 979-1001, 2012
562012
A Interior Penalty Method for a Fourth Order Elliptic Singular Perturbation Problem
SC Brenner, M Neilan
SIAM journal on numerical analysis 49 (2), 869-892, 2011
552011
Dual-mixed finite element methods for the stationary Boussinesq problem
E Colmenares, M Neilan
Computers & Mathematics with Applications 72 (7), 1828-1850, 2016
542016
Exact smooth piecewise polynomial sequences on Alfeld splits
G Fu, J Guzmán, M Neilan
Mathematics of Computation 89 (323), 1059-1091, 2020
522020
Analysis of Galerkin methods for the fully nonlinear Monge-Ampere equation
X Feng, M Neilan
Journal of Scientific Computing 47 (3), 303-327, 2011
512011
An interior penalty method for a sixth-order elliptic equation
T Gudi, M Neilan
IMA journal of numerical analysis 31 (4), 1734-1753, 2011
422011
Finite element methods for second order linear elliptic partial differential equations in non-divergence form
X Feng, L Hennings, M Neilan
Mathematics of Computation 86 (307), 2025-2051, 2017
41*2017
Stokes elements on cubic meshes yielding divergence-free approximations
M Neilan, D Sap
Calcolo 53, 263-283, 2016
412016
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20